Santa Fe Institute Collaboration Platform

Thermodynamics of Computation

Fluctuation theorems for quantum master equations

From Thermodynamics of Computation
reference groups
Quantum Thermodynamics and Information Processing
author-supplied keywords
keywords
authors
Massimiliano Esposito
Shaul Mukamel
title
Fluctuation theorems for quantum master equations
type
journal
year
2006
source
Physical Review E - Statistical, Nonlinear, and Soft Matter Physics
volume
73
issue
4
publisher
American Physical Society
link
https://www.mendeley.com/catalogue/827b1b02-ebd4-3711-9eb7-29fac055f398/(0)

Counts

Citation count
133
Page views
2

Identifiers

  • doi: 10.1103/PhysRevE.73.046129 (Google search)
  • issn: 15502376
  • sgr: 33646375162
  • pmid: 16711900
  • arxiv: cond-mat/0602679
  • scopus: 2-s2.0-33646375162
  • pui: 43672790